# SDR VNAA2024070811101

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 18,182 hours, 16,264 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932118
- Part serial: 19246H5231
- Condition: Unserviceable
- Location: Right
- Part time: 6,356 hours, 5,591 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RH WINDSHIELD HEAT TERMINAL CONNECTION BLOCK STARTED TO SPARK AND CREATE ELECTRICAL ODOR ON SHORT FINAL, SWITCHED RH WINDSHIELD HEAT TO THE OFF POSITION ORDOR AND SPARKS STOPPED / REMOVED AND REPLACED RH WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA.
